RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1976, Volume 21, Issue 1, Pages 190–195 (Mi tvp3315)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Asymptotic normality of one class of statistics in a multinomial scheme

G. I. Ivčenko, V. V. Levin

Moscow

Abstract: There are $N$ cells into which $n_j$ particles of the $j$-th type are thrown independently of each other, $j=1,…,s$. Particles of the $j$-th type are distributed in cells with the probabilities $p_{1j},…,p_{Nj}$. Let
$$ L_r=\sum_{m=1}^N f_{mr}^{(N)}(\nu_{m1},…,\nu_{ms}), $$
where $\nu_{mj}$ is the number of particles of the $j$-th type in the $m$-th cell and $f_{mr}^{(N)}(x_1,…,x_s)$ are some given functions. The central limit theorem for the multidimensional random variables $(L_1,…,L_k)$, as $N,n_1,…,n_s\to\infty$, is proved.

Full text: PDF file (399 kB)

English version:
Theory of Probability and its Applications, 1976, 21:1, 188–192

Bibliographic databases:

Received: 09.01.1975

Citation: G. I. Ivčenko, V. V. Levin, “Asymptotic normality of one class of statistics in a multinomial scheme”, Teor. Veroyatnost. i Primenen., 21:1 (1976), 190–195; Theory Probab. Appl., 21:1 (1976), 188–192

Citation in format AMSBIB
\Bibitem{IvcLev76}
\by G.~I.~Iv{\v{c}}enko, V.~V.~Levin
\paper Asymptotic normality of one class of statistics in a~multinomial scheme
\jour Teor. Veroyatnost. i Primenen.
\yr 1976
\vol 21
\issue 1
\pages 190--195
\mathnet{http://mi.mathnet.ru/tvp3315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410856}
\zmath{https://zbmath.org/?q=an:0392.62016}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 21
\issue 1
\pages 188--192
\crossref{https://doi.org/10.1137/1121021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3315
  • http://mi.mathnet.ru/eng/tvp/v21/i1/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Ivchenko, O. V. Polepchuk, S. A. Khonov, “Concerning a class of similarity tests”, Math. Notes, 58:4 (1995), 1049–1056  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:185
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020